MAUDE Adverse Event Report: STRYKER GMBH WIRE BOLT - SHORT HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT

STRYKER GMBH WIRE BOLT - SHORT HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM; APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Catalog Number 49331001
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Failure of Implant (1924); Nonunion/Delayed-union Bone Fracture (2369); Implant Pain (4561)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: the investigation was carried out in collaboration with r&d mechanical engineering, you will find our explanation below: visual examination of the received products shows that three (3) of the received wire bolts were, that the deformation visible at the washer of the wire bolts are not quit strong as it should be (yellow marking), this is a clear indication that the wire bolt wasn¿t tightened enough.Furthermore, it is not possible to determine the exact position at which and where the parts were attached to the 3 wires.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a use related issue.The failure was caused most likely by to much force.If more information is provided, the case will be reassessed.
 
Event or Problem Description
It was reported that there were 3 wire breakages.After conclusion of the investigation, it was noted that there was a clear indication that the wire bolt wasn¿t tightened enough.

Brand Name
WIRE BOLT - SHORT HOFFMANN LRF FOR WIRE Ø1.5 TO 2.0MM
Common Device Name
APPLIANCE, FIXATION, NAIL/BLADE/PLATE COMBINATION, MULTIPLE COMPONENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19367322
Report Number0008031020-2024-00223
Device Sequence Number7703553
Product Code KTT
UDI-Device Identifier07613252507789
UDI-Public07613252507789
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K113327
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number49331001
Device Lot NumberAB4107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/03/2024
Initial Report FDA Received Date05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/17/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown